MathSciNet Relay Station
MathSciNet bibliographic data
MR1433264 (98c:65044) 65F10 (65F15)
Castel, M. Jesús; Migallón, Violeta; Penadés, José Convergence of non-stationary parallel multisplitting methods for Hermitian positive definite matrices. Math. Comp. 67 (1998), no. 221, 209–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement